On the behavior of solutions of some semilinear elliptic and parabolic inequalities
Differencialʹnye uravneniâ, Tome 25 (1989) no. 8, pp. 1368-1374
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_8_a11,
author = {D. I. Kristev},
title = {On the behavior of solutions of some semilinear elliptic and parabolic inequalities},
journal = {Differencialʹnye uravneni\^a},
pages = {1368--1374},
year = {1989},
volume = {25},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_8_a11/}
}
D. I. Kristev. On the behavior of solutions of some semilinear elliptic and parabolic inequalities. Differencialʹnye uravneniâ, Tome 25 (1989) no. 8, pp. 1368-1374. http://geodesic.mathdoc.fr/item/DE_1989_25_8_a11/